Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Gilbert Ames Bliss
Title: Calculus of Variations
Additional book information: Carus Mathematical Monographs, No. 1. Published for the Mathematical Association of America by the Open Court Publishing Company, Chicago, 1925. 13+189 pp.

Review Information:

Reviewer: Arnold Dresden
Journal: Bull. Amer. Math. Soc. 31 (1925), 551-554
American Mathematical Society